MathSciNet Relay Station
MathSciNet bibliographic data
MR1212240 20G40
Fleischmann, Peter; Janiszczak, Ingo The number of regular semisimple elements for Chevalley groups of classical type. J. Algebra 155 (1993), no. 2, 482–528.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement